# SDR CA020604002

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ptu
- Part number: 5114904
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR UP SELECTION THERE WAS A FAILURE OF THE NR 2 HYDRAULIC SYSTEM (PRESSURE ZERO,QUANTITY NORMAL). GEAR STAYED IN TRANSITION AND THE PTU ALSO FAILED. AFTER GEAR RECYCLED NORMAL PRESSURE INDICATIONS AND OPS AGAIN, BUT THE PTU REMAINED U/S. RELANDING PERFORMED AND AIRCRAFT HANDED OVER TO MAINTENANCE.THE POWER TRANFER UNIT (PTU) WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
